# SDR AWXA0001106

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Part number: 7139M91G02
- Part serial: CAOB2118
- Condition: Loose
- Location: Pmc
- Part time: 8,369 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: PHX - AIR TURNBACK - AFTER TAKEOFF NOTICED AIRCRAFT YAWING AND #1 ENGINE SURGING; STOPPED CLIMB AND #1 ENGINE CONTINUED TO SURGE; CREW FOLLOWED QRH AND INITIATED THEIR RETURN TO PHX; ABOUT 10 MIN. LATER THE PMC (POWER MANAGEMENT COMPUTER) INOP LIGHT ILLUMINATED; THE CREW TURNED THE PMC OFF AND NO FURTHER SURGING WAS NOTICEDC: MAINTENANCE TROUBLESHOT AND INSPECTED THE ENGINE INCLUDING THE PMC; FOUND CONNECTORS ON THE PMC LESS THAN HAND TIGHT; AFTER TIGHTENING THE CONNECTORS THE ENGINE AND PMC FUNCTIONALLY CHECKED GOOD; THE ENGINE HAD JUST BEEN INSTALLED ONE FLIGHT PREVIOUS TO THIS EVENT
